English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Coherent states in quantum gravity: a construction based on the flux representation of LQG

Oriti, D., Pereira, R., & Sindoni, L. (2012). Coherent states in quantum gravity: a construction based on the flux representation of LQG. Journal of Physics A: Mathematical and Theoretical, 45(24): 244004. doi:10.1088/1751-8113/45/24/244004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-3107-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-310B-C
Genre: Journal Article

Files

show Files
hide Files
:
1110.5885 (Preprint), 503KB
Name:
1110.5885
Description:
File downloaded from arXiv at 2011-11-15 09:15
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JPA_45_24_244004.pdf (Any fulltext), 334KB
File Permalink:
-
Name:
JPA_45_24_244004.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Oriti, Daniele1, Author              
Pereira, Roberto, Author
Sindoni, Lorenzo1, Author              
Affiliations:
1Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_67201              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc
 Abstract: As part of a wider study of coherent states in (loop) quantum gravity, we introduce a modification to the standard construction, based on the recently introduced (non-commutative) flux representation. The resulting quantum states have some welcomed features, in particular concerning peakedness properties, when compared to other coherent states in the literature.

Details

show
hide
Language(s):
 Dates: 2011-10-262011-11-152012
 Publication Status: Published in print
 Pages: 24 pages, 2 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1110.5885
DOI: 10.1088/1751-8113/45/24/244004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : IOP Pub.
Pages: - Volume / Issue: 45 (24) Sequence Number: 244004 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: /journals/resource/954925513480_2